# SDR 20001106SH083

- Difficulty date: October 17, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- Aircraft serial: 0452
- Engine: Lyc O540F1B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: 05K27674
- Part serial: V53792160
- Condition: Damaged
- Location: Crankshaft
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED FOR INSPECTION AFTER ROTOR STRIKE AT 400.2 HOURS, TOTAL TIME SINCE NEW.  INSPECTION OF COUNTERWEIGHT BLADE BUSHING ID (PN 73810) REVEALED TWO BUSHINGS WITH ID .0008 INCH AND .0011 INCH OUT-OF-ROUND AS INSTALLED, WERE BEYOND .0007 INCH LIMIT OF SI 1142.  AFTER BUSHING REMOVAL, HOLES IN CRACK WERE FOUND TO BE TWO STANDARD 1 EACH, P10, AND 1 EACH P15.  ONE STANDARD HOLE WAS .0025 INCH OUT-OF-ROUND.  HOLES REQUIRED REWORK TO NEXT OVERSIZE TO RESTORE ROUNDNESS.  (X)
